# SDR AALA201905179002

- Difficulty date: May 16, 2019
- Submitted: May 17, 2019
- Operation: Air carrier
- Aircraft: N379AA
- Make and model: Boeing 767323
- Aircraft serial: 25448
- Aircraft time: 103,386 hours, 16,854 cycles
- System (JASC): 2700 · Flight Control System
- Part: Unknown
- Condition: Vibration
- Location: Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: PILOT REPORTS ON APPROACH, GEAR DOWN, FLAPS 25, SPEED (IAS) APPROX. 140-145 KT, WHEN CONTROL WHEEL TURNED LEFT, BUFFET FELT ON RIGHT SIDE OF AIRCRAFT. MAINTENANCE PERFORMED SATISFACTORY INSPECTION AND OPERATIONAL CHECK OF FLAPS/AILERONS/SPOILERS. NO DISCREPANCIES. OPS NORMAL IAW AMM 27-11-00-001 (4A2 NOTE) NO HISTORY PER MOC.
